# SDR AALA202301137130

- Difficulty date: December 6, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,286 hours, 29,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337004320600
- Condition: Cracked
- Location: Frm 43 S21-22l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRAME FOOT COUPLING HAS CRACKED FASTENER HOLE AT FR 43 BETWEEN S21L AND S22L. MAINTENANCE REPLACED FRAME PER EA 340956.
